David Torres-Teigell

Torres-Teigell

Email: torres [at] math.uni-sb.de
 
Phone: +49681/302-3297
 
Address: Mathematik und Informatik
Gebäude E.2.4 - Raum: 304
Universität des Saarlandes
66123 Saarbrücken (Germany)

 

Research Interests:

  • Moduli space of curves: Teichmüller curves, translation surfaces, Veech groups
  • Abelian varieties: Shimura varieties, Hilbert modular surfaces, theta functions
  • Fuchsian groups: triangle groups, quadrilateral groups, arithmetic Fuchsian groups
  • Belyi-Grothendieck theory: dessins d'enfants, Beauville surfaces

 

Teaching:

Aktuelles Semester

Previous terms and more information on the teaching of the working group in the following link.

 

Publications:

  • Orbifold points on Prym-Teichmüller curves on genus four (with J. Zachhuber), [arXiv, journal], to appear in J. Inst. Math. Jussieu, doi:10.1017/S1474748017000196 (2017).
    PARI/GP code: [files, documentation]
  • Orbifold points on Prym-Teichmüller curves on genus three (with J. Zachhuber), [arXiv, journal], to appear in Int. Math. Res. Notices, doi:10.1093/imrn/rnw277 (2016).
    PARI/GP code: [files, documentation]
  • Fields of definition of uniform dessins on quasiplatonic surfaces (with E. Girondo and J. Wolfart), [pdf, journal, Appendix], in Riemann and Klein Surfaces, Automorphisms, Symmetries and Moduli Spaces, Contemporary Mathematics, 629 (2014), 155-170.
  • Beauville surfaces with abelian Beauville group (with G. González-Diez and G. A. Jones) [arXiv, journal], Math. Scand. 114 (2014), no. 2, 191–204.
  • Non-homeomorphic Galois conjugate Beauville structures on PSL(2,p) (with G. González-Diez) [pdf, journal], Adv. Math. 229 (2012), no. 6, 3096–3122.
  • Shimura curves with many uniform dessins (with E. Girondo and J. Wolfart) [pdf, journal], Math. Z. 271 (2012), no. 3-4, 757–779.
  • An introduction to Beauville surfaces via uniformization (with G. González-Diez) [pdf, journal], in Quasiconformal Mappings, Riemann Surfaces, and Teichmüller Spaces, Contemporary Mathematics, 575 (2012), 123-151.
  • Genus 2 Belyi surfaces with a unicellular uniform dessin (with E. Girondo) [pdf, journal], Geom. Dedicata 155 (2011), 81-103.
  • ZN-curves Possessing No Thomae Formulae of Bershadsky–Radul Type (with G. González-Diez) [pdf, journal], Lett. Math. Phys. 98 (2011), no. 2, 193-205.

 

Preprints:

  • Arbitrarily large Galois orbits of non-homeomorphic surfaces (with G. González-Diez and G. A. Jones), arXiv:1110.4930 (2012).

 

Others:

  • Triangle groups, dessins d'enfants and Beauville surfaces [pdf], PhD thesis (2012).
  • Álgebras de cuaterniones y grupos fuchsianos aritméticos [pdf], master's course taught in Chile, 2012 (summary in Spanish).